MathSciNet Relay Station
MathSciNet bibliographic data
MR2240674 (2007j:34107) 34G20 (34C27 47A55 47D06 47N20)
Boulite, S.; Maniar, L.; N'Guérékata, G. M. Almost automorphic solutions for semilinear boundary differential equations. Proc. Amer. Math. Soc. 134 (2006), no. 12, 3613–3624 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement